Hemorrhoids and Chemotherapy

I just had a friend visiting who told me that her mother was receiving chemotherapy and having some hemorrhoid problems. The chemotherapy is so harsh on the body that the intestines seem to have a problem working well as a result.
If you are undergoing chemotherapy, you should prepare to have hemorrhoids. Although hemorrhoids are not life-threatening, they are very painful and uncomfortable, especially when they are caused by constipation.
One of the important things to keep in mind when undergoing chemotherapy is that you will most likely become constipated. Knowing this is important, as you should avoid straining during bowel movements so that you can avoid getting hemorrhoids. If you have hemorrhoids already, avoid taking too many pain medications. I suggest sitz baths and Anuleaf AD for when your hemorrhoid is prolapsed and causing you pain.  Always keep a drug-free ointment for a smoother bowel movement experience.

NOTE:
Comments you submit to this hemorrhoid and health conditions, treatments and story blog remain private. Your email information is kept completely confidential. We do not store or use your information for any purpose other than to share your interesting comments with our audience. We ask you to be respectful of others opinions and experiences.

One Response to “Hemorrhoids and Chemotherapy”

  1. A. Rahman Says:

    Great blog!! I just found your blog at ask. I will come back to read the latest post soon..

Leave a Reply